Alert archive / Minnesota / Wind Chill Advisories in 2011
Wind Chill Advisory 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 1, 2011, 3:47 PM CST for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Jan 1, 2011, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2011, 3:47 PM CST (21:47 UTC)
- In effect from
- Jan 1, 2011, 6:00 PM CST
- Expired
- Jan 2, 2011, 9:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.8 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
013 WWUS43 KFGF 012147 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 347 PM CST SAT JAN 1 2011 ...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING... .AS WINDS DECREASE TONIGHT TEMPERATURES WILL FALL QUICKLY UNDER MOSTLY CLEAR SKIES. WIND CHILL READINGS WILL DROP WELL BELOW ZERO. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-026>030-038-039- 049-052>054-021800- /O.CAN.KFGF.WW.Y.0001.000000T0000Z-110101T2200Z/ /O.NEW.KFGF.WC.Y.0001.110102T0000Z-110102T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CAVALIER... GRAFTON...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 347 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * WIND CHILL VALUES WILL FALL TO 25 BELOW TO 30 BELOW ZERO THIS EVENING AND STAY THERE UNTIL LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ NDZ006-007-014-015-024-021800- /O.NEW.KFGF.WC.Y.0001.110102T0000Z-110102T1800Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...MADDOCK...LEEDS... DEVILS LAKE...NEW ROCKFORD 347 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SUNDAY. * WIND CHILL VALUES WILL FALL TO 25 BELOW TO 30 BELOW ZERO THIS EVENING AND STAY THERE UNTIL LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$
2 follow-up statements
446 WWUS43 KFGF 020944 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 344 AM CST SUN JAN 2 2011 ...COLD WIND CHILLS TONIGHT INTO SUNDAY MORNING... .COLD TEMPERATURES EARLY THIS MORNING ALONG WITH WINDS IN THE 5 TO 13 MPH RANGE WILL RESULT IN WIND CHILL READINGS DOWN TO 30 BELOW ZERO AT TIMES. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021500- /O.EXT.KFGF.WC.Y.0001.000000T0000Z-110102T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 344 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WIND CHILL VALUES WILL BE IN THE 25 BELOW TO 30 BELOW ZERO AT TIMES THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR APPROPRIATE CLOTHING...INCLUDING HAT AND GLOVES. && $$ DTR
994 WWUS43 KFGF 021448 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 848 AM CST SUN JAN 2 2011 ...THE THREAT FOR DANGEROUS WIND CHILLS HAD ENDED... .WITH TEMPERATURES SLOWLY RISING THIS MORNING AND VERY LIGHT WINDS...THE THREAT FOR DANGEROUS WIND CHILLS HAS ENDED. IT WILL STILL REMAIN COLD TODAY THOUGH...SO BUNDLE UP IF HEADING OUTDOORS. MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021600- /O.EXP.KFGF.WC.Y.0001.000000T0000Z-110102T1500Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS... FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE... FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO... LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON... NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY... MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON... ADAMS 848 AM CST SUN JAN 2 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. * WITH TEMPERATURES SLOWLY RISING THIS MORNING AND VERY LIGHT WINDS...THE THREAT FOR DANGEROUS WIND CHILLS HAS ENDED. IT WILL STILL REMAIN COLD TODAY THOUGH...SO BUNDLE UP IF HEADING OUTDOORS. $$ DK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 2:45 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 1, 2:45 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
245 PM CST SAT JAN 1 2011
.SHORT TERM...
WITH CLEAR SKIES AND FALLING TEMPS TONIGHT THERE WILL BE A
TRANSITION TO ANOTHER HEADLINE PRODUCT...THIS TIME A WIND CHILL
ADVISORY. MODELS IN OKAY AGREEMENT BUT WILL FOLLOW MORE OF A ECMWF
SOLUTION FOR THE WEAK SNOW PRODUCER ON SUN NIGHT/MON.
TONIGHT...WIND SPEEDS CONTINUE TO SLOWLY DECREASE ALLOWING VSBYS
TO STEADILY CLIMB. IN TOWN AREAS LOOK REALLY GOOD ON WEB CAMS BUT
OPEN RURAL AREAS IN THE RED RIVER VALLEY ARE STILL DOWN A BIT DUE
TO BLOWING SNOW. WITH THE WINDS FALLING OFF THINK THE WINTER
WEATHER ADVISORY WILL STILL BE OKAY TO LAST THRU 4 PM OR IT MAY
BE CANCELLED JUST A BIT EARLY. LOTS OF CLEARING WORKING INTO THE
FA IN THE WAKE OF THE DEPARTING SYSTEM BUT THE KEY WILL BE WHETHER
ANY CLOUD COVER TO THE WEST MAKES IT INTO THE WESTERN FA BY
MORNING...AS TO HOW COLD IT WILL GET. UNDER THE SFC HIGH THIS
MORNING IN EASTERN MT TEMPS WERE WELL INTO THE 20S BELOW ZERO.
THEREFORE THINK LOWS IN THE MID TEENS BELOW ZERO LOOK RIGHT ON
TARGET. WITH WIND SPEEDS HOLDING IN ALL PLACES AROUND OR JUST
ABOVE 5 MPH WIND CHILL READINGS WILL DROP BELOW 25 BELOW FROM JUST
AFTER 00Z TONIGHT UNTIL MID TO LATE MORNING SUNDAY. THEREFORE WILL
HOIST ANOTHER HEADLINE PRODUCT (WIND CHILL ADV) FROM 00Z TO 18Z
SUNDAY.
SUN-TUE...AREA MAY CLIMB OUT OF WIND CHILL ADVISORY CRITERIA A BIT
SOONER THAN 18Z SUNDAY BUT WOULD RATHER HAVE TO CANCEL A BIT EARLY
THAN EXTEND IT FOR A COUPLE OF HOURS. SHOULD HAVE SOME INCREASING
CLOUDS ESPECIALLY ACROSS THE SOUTH DURING THE DAY. GFS CONTINUES
TO BE THE FASTEST MODEL BRINGING IN SOME LIGHT SNOW DURING THE
AFTERNOON SUNDAY BUT HELD OFF UNTIL SUNDAY NIGHT PER ECMWF/NAM.
ALL MODELS ARE CONSISTENT IN SHOWING SOME LIGHT SNOW (MAYBE AN
INCH OR SLIGHTLY MORE) ALONG AND SOUTH OF THE HIGHWAY 2 CORRIDOR
FOR SUN NIGHT INTO MONDAY. HOW MUCH CLOUD COVER TO THE NORTH OF
THIS LINE WILL HAVE AN IMPACT ON HIGH AND LOW TEMPS. LOOKS LIKE
ANOTHER SHOT OF LIGHT SNOW WILL ARRIVE IN THE NORTH/NW FA BY LATER
TUE AND DID ADD IN SOME LOW PCPN CHANCES FOR THIS.
.LONG TERM (WED-SAT)...
EXPECT DEEP CYCLONIC FLOW TO THE EAST AND NORTH OF THE REGION. THIS
WILL MEAN SHORTWAVES ROTATING THROUGH THIS FLOW AT LEAST EARLY IN
THE PERIOD. THERE WILL BE A CHANCE FOR SOME LIGHT SNOW...MAINLY TUE
NIGHT THROUGH WED NIGHT. ANY SNOW SHOULD BE LIGHT THOUGH WITH
MINIMAL ACCUMULATION EXPECTED. THERE COULD BE SEVERAL COLD FRONT AS
WELL THAT COULD CAUSE SOME BLOWING/DRIFTING SNOW AND WIND CHILL
ISSUES. THERE ARE DIFFERENCES THOUGH WITH TIMING THESE FRONTS SO FOR
NOW WILL GO WITH HPC FOR TEMPS...ALTHOUGH GIVEN DEEP SNOW PACK THESE
MAY BE TOO WARM.
&&
.AVIATION...
CONDITIONS WILL CONTINUE TO IMPROVE AND EXPECT VFR CONDITIONS AT ALL
SITES BY 00Z. WINDS WILL ALSO CONTINUE TO SUBSIDE AND TURN MORE
WESTERLY AFTER SUNSET...WITH LIGHTER WINDS EXPECTED ON SUNDAY.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR NDZ008-
016-026>030-038-039-049-052>054.
WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY
FOR NDZ006>008-014>016-024-026>030-038-039-049-052>054.
MN...WINTER WEATHER ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR
MNZ001>009-013>017-022>024-027>032-040.
WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO NOON CST SUNDAY
FOR MNZ001>009-013>017-022>024-027>032-040.
&&
GODON/DKHazardous weather outlook, Jan 1, 3:43 PM CST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 343 PM CST SAT JAN 1 2011 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-022145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 343 PM CST SAT JAN 1 2011 ...WIND CHILL ADVISORY TONIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TONIGHT DANGEROUS WIND CHILL TEMPERATURES FROM 25 TO 30 BELOW ARE EXPECTED THROUGHOUT ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TONIGHT THROUGH SUNDAY MORNING. THE THREAT FOR DANGEROUS WIND CHILLS WILL SLOWLY END BY SUNDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY DANGEROUS WIND CHILLS WILL PERSIST THROUGH SUNDAY MORNING...BEFORE THE MERCURY WARMS AND WINDS CONTINUE TO SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
In the hours before
Local storm report, Jan 1, 11:31 AM CST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 AM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW FERGUS FALLS 46.28N 96.07W
01/01/2011 M4.5 INCH OTTER TAIL MN CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTLocal storm report, Jan 1, 12:12 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1212 PM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MICHIGAN 48.03N 98.12W
01/01/2011 M3.5 INCH NELSON ND CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTLocal storm report, Jan 1, 12:13 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1213 PM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY SNOW LIDGERWOOD 46.07N 97.15W
01/01/2011 M5.0 INCH RICHLAND ND CO-OP OBSERVER
0730 AM HEAVY SNOW LANKIN 48.31N 97.92W
01/01/2011 E5.0 INCH WALSH ND CO-OP OBSERVER
0730 AM HEAVY SNOW GRAND FORKS 47.92N 97.07W
01/01/2011 M5.1 INCH GRAND FORKS ND NWS EMPLOYEE
0730 AM HEAVY SNOW MOORHEAD 46.86N 96.76W
01/01/2011 M4.8 INCH CLAY MN CO-OP OBSERVER
0730 AM HEAVY SNOW HAVANA 45.95N 97.62W
01/01/2011 M6.0 INCH SARGENT ND CO-OP OBSERVER
0758 AM HEAVY SNOW GREENBUSH 48.70N 96.18W
01/01/2011 M5.0 INCH ROSEAU MN CO-OP OBSERVER
0800 AM HEAVY SNOW RED LAKE FALLS 47.89N 96.27W
01/01/2011 M8.0 INCH RED LAKE MN CO-OP OBSERVER
24 HR SNOWFALL TOTAL ENDED 8 AM
0800 AM HEAVY SNOW BRECKENRIDGE 46.26N 96.59W
01/01/2011 M6.0 INCH WILKIN MN CO-OP OBSERVER
24 HR SNOWFALL TOTAL ENDED 8 AM
0800 AM SNOW ARGYLE 48.34N 96.82W
01/01/2011 M4.7 INCH MARSHALL MN CO-OP OBSERVER
24 HR SNOWFALL ENDED 8 AM
0800 AM SNOW PARK RIVER 48.39N 97.74W
01/01/2011 M3.0 INCH WALSH ND CO-OP OBSERVER
24 HR SNOWFALL ENDED 8 AM
0800 AM SNOW SEBEKA 46.63N 95.09W
01/01/2011 M5.0 INCH WADENA MN CO-OP OBSERVER
24 HR SNOWFALL ENDED 8 AM
0800 AM SNOW NEW YORK MILLS 46.52N 95.37W
01/01/2011 M3.0 INCH OTTER TAIL MN CO-OP OBSERVER
24 HR SNOWFALL ENDED 8 AM
0800 AM SNOW MICHIGAN 48.03N 98.12W
01/01/2011 M3.5 INCH NELSON ND CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
0800 AM SNOW FERGUS FALLS 46.28N 96.07W
01/01/2011 M4.5 INCH OTTER TAIL MN CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
0800 AM SNOW WADENA 46.44N 95.13W
01/01/2011 M3.0 INCH WADENA MN CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
0800 AM SNOW 7 NW CAVALIER 48.87N 97.73W
01/01/2011 M2.0 INCH PEMBINA ND CO-OP OBSERVER
24 HR SNOWFALL TOTAL ENDED 8 AM
0800 AM HEAVY SNOW 20 S WARROAD 48.62N 95.32W
01/01/2011 M7.5 INCH LAKE OF THE WOODS MN CO-OP OBSERVER
CAMP NORRIS DNR 24 HR SNOWFALL TOTAL ENDED 8 AM
0800 AM SNOW FORMAN 46.11N 97.64W
01/01/2011 M5.0 INCH SARGENT ND CO-OP OBSERVER
24 HR SNOWFALL TOTAL ENDED 8 AM
0800 AM SNOW PEMBINA 48.97N 97.25W
01/01/2011 M2.0 INCH PEMBINA ND CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTLocal storm report, Jan 1, 1:02 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
102 PM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MAYVILLE 47.50N 97.33W
01/01/2011 M3.0 INCH TRAILL ND CO-OP OBSERVER
2 DAY TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTLocal storm report, Jan 1, 2:26 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
226 PM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW BEMIDJI 47.48N 94.88W
01/01/2011 M5.0 INCH BELTRAMI MN CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTLocal storm report, Jan 1, 2:46 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
246 PM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW LONG LOST LAKE 47.19N 95.42W
01/01/2011 M5.0 INCH CLEARWATER MN CO-OP OBSERVER
24 HR TOTAL SNOWFALL ENDED 8 AM
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:11 AM CST | Winter Weather Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 12 more | 12 hr |
Nearby
Wind Chill Advisories in Minnesota, 2011Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.